# SDR IPXA10B60463

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N571UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35668
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 65B0207076A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AFT FLAP T/E .7500" PUNCTURE.  REPAIR IO EO B747-5750-38155-A.
